Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5028
Title: On the countability of a set of real numbers
Authors: Abian, Alexander
Issue Date: 1986
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Alexander Abian, “On the countability of a set of real numbers”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 18 (1986), pp. 156-158.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
18 (1986)
Abstract: 
Si dimostra che se ogni sottoinsieme numerabile di un insieme S di numeri reali è sommabile, allora S è numerabile. Poggiando su ciò si dà una originale dimostrazione della numerabilità di insiemi di sequenze ortonormali.

It is shown that if every countable subset of a set S of real numbers is summable then S is countable. Based on this an original proof of the countability of any sey of orthonormal sequence is given.
Type: Article
URI: http://hdl.handle.net/10077/5028
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.18 (1986)

Files in This Item:
File Description SizeFormat
AbianRendMat18.pdf206.13 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,097
checked on Jul 6, 2022

Download(s) 50

382
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.